# SDR A6WA202102047576

- Difficulty date: February 3, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 41,283 hours, 39,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN SKIN B/T FS640.0 AND FS672.20, B/T STR 26R AND STR 27R  ***AIRCRAFT REMOVED FROM SERVICE***  REPAIRED DENT IN SKIN B/T 640.0 AND 672.20, B/T STR 26R AND STR 27R IAW EA#AWAC-CRJ253-01550
